MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBT2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ALBT2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08056722190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) replaced the sample probe, checked the cell wash station, cleaned the flow path, readjusted a probe, and verified rinsing volumes for the measuring cells.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable albt2 albumin gen.2 results for 2 patient samples on a cobas pro c 503 analytical unit.The customer was prompted to repeat the samples as the results were not consistent with the patients' clinical pictures.On (b)(6) 2023, sample 1 had an initial result of 3.77 g/l.The repeat result was 39.9 g/l.On (b)(6) 2023, sample 2 had an initial result of <3 g/l with flag.The sample was repeated twice and the results were 20 g/l and 20 g/l.No erroneous results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The medical coding in this case has been updated.

Brand Name
ALBT2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17870013
Report Number1823260-2023-03181
Device Sequence Number7490100
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08056722190
Device Lot Number71222401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown